MAUDE Adverse Event Report: COVIDIEN SURGICAL POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN SURGICAL POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CL-812
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an abdominoplasty, with liposuction, fat transfer to the gluteal area, mastopexy with implants, fleur-de-lis, and brachioplasty, while using the device during muscle application, the needle separated from the suture strand while suturing.The needle did not fall into the patient's cavity.The doctor refused other alternatives and, since there was no other lot number of the same type, sutures were used until one was found that did not detach.A total of ten sutures had the same issue.It was noted that the time was extended by more than 30 minutes due to the issue.
 
Additional Manufacturer Narrative
D10.Concomitant products: cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y); cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y); cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y); cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y); cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y); cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y); cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y); cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y); cl-812, cl-812 polysorb* 0 vio 75cm gs21 x36 (lot: a5d1596y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted that the submitted photo depicted one needle and one partial suture.The needle was observed to be detached from the suture.The rest of the suture obscured from the frame of the image.It was reported that the needle separated from the suture strand.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23952542
Report Number1219930-2026-00028
Device Sequence Number12720205
Product Code GAM
UDI-Device Identifier10884521049697
UDI-Public(01)10884521049697(17)300331(10)A5D1596Y(20)01
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-812
Device Catalogue NumberCL-812
Device Lot NumberA5D1596Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age48 YR
Patient SexFemale